Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

On antibiotics for an abscessed tooth. White spot in the throat. Itching on the skin upon using perfume. Do I have a poor immune system?

i m on antibiotics for an absessed tooth and on the 3rd day of taking the meds i have noticed a white spot on the left side at the back of my throat , same side as absess. I have been working every day and i put perfume on my wrists today before work and i looked down my wrist started to get ichy, i washed it off and that has gone away but whats happening to me i m afraid, is it my immune system?
Asked On : Mon, 1 Apr 2013
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
The white spot in the throat on the same side of your abscessed tooth, may due to inflammatory change. It will subside once your tooth problem gets alright. Are you using the same perfume or different perfume today. Even you use the same perfume which has not produced any itching earlier, we can't blame the perfume as the cause for today's itching. There are so many causes (soap etc.,) and it is difficult to find the cause. Any how discontinue that particular perfume. This itching noway connected with your immune system. Consult a dr and if necessary take treatment.
Best wishes
Answered: Mon, 1 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor